Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reduction of the eigenproblem for Hermitian persymmetric matrices

Author: Marvin J. Goldstein
Journal: Math. Comp. 28 (1974), 237-238
MSC: Primary 65F15
MathSciNet review: 0329226
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Both computer time and storage can be saved in the calculation of the eigensystem of Hermitian persymmetric matrices if advantage is taken of their special structure.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F15

Retrieve articles in all journals with MSC: 65F15

Additional Information

Keywords: Persymmetric, Hermitian, eigenproblem, Toeplitz
Article copyright: © Copyright 1974 American Mathematical Society